# SDR FDEA2020080581767

- Difficulty date: July 18, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5614714
- Condition: Worn
- Location: Bs 1465
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK AT APPROX STA 1465 & LBL 47.50 SEAT TRACK WORN (MARKED) REPAIRED SEAT-TRACK PER SRM 53-70-00 FIG 1A
